Tampere University of Technology

TUTCRIS Research Portal

A Note on a Fixed Point Theorem in Fuzzy Metric Spaces

Research output: Contribution to journalArticleScientificpeer-review

Standard

A Note on a Fixed Point Theorem in Fuzzy Metric Spaces. / Kaleva, O.; Seikkala, S.

In: Journal of Fuzzy Mathematics, Vol. 2, No. 4, 1994, p. 911-912.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Kaleva, O & Seikkala, S 1994, 'A Note on a Fixed Point Theorem in Fuzzy Metric Spaces', Journal of Fuzzy Mathematics, vol. 2, no. 4, pp. 911-912.

APA

Kaleva, O., & Seikkala, S. (1994). A Note on a Fixed Point Theorem in Fuzzy Metric Spaces. Journal of Fuzzy Mathematics, 2(4), 911-912.

Vancouver

Kaleva O, Seikkala S. A Note on a Fixed Point Theorem in Fuzzy Metric Spaces. Journal of Fuzzy Mathematics. 1994;2(4):911-912.

Author

Kaleva, O. ; Seikkala, S. / A Note on a Fixed Point Theorem in Fuzzy Metric Spaces. In: Journal of Fuzzy Mathematics. 1994 ; Vol. 2, No. 4. pp. 911-912.

Bibtex - Download

@article{be70481863854242acba186c6e3da9dd,
title = "A Note on a Fixed Point Theorem in Fuzzy Metric Spaces",
author = "O. Kaleva and S. Seikkala",
note = "Contribution: organisation=mat,FACT1=1",
year = "1994",
language = "English",
volume = "2",
pages = "911--912",
journal = "Journal of Fuzzy Mathematics",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A Note on a Fixed Point Theorem in Fuzzy Metric Spaces

AU - Kaleva, O.

AU - Seikkala, S.

N1 - Contribution: organisation=mat,FACT1=1

PY - 1994

Y1 - 1994

M3 - Article

VL - 2

SP - 911

EP - 912

JO - Journal of Fuzzy Mathematics

JF - Journal of Fuzzy Mathematics

IS - 4

ER -